# SDR UIEA2020071301511

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,101 hours, 25,086 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG CABIN ALT AUTO 2 ILLUMINATED.  C/W FIM 21-31 F/T 803.  NO FAULTS FOUND.  CABIN ALT 2 OPS CKS GOOD AT THIS TIME.
